Listen Live

Listen Live

Listen Live

HomeNewsAn overdose alert has been issued for Quesnel

An overdose alert has been issued for Quesnel

Northern Health says there has been an increase in overdose events in Quesnel.

It says the reported substance is light purple/blue in powder/pebbles sold as down, when broken apart it turns pink.

Northern Health says this substance is highly toxic, causes heavy and prolonged sedation, and requires more naloxone to reverse.

“Overdoses are occurring when the substance is injected. One of the first signs of an overdose is choking, gurgling or snoring sounds.”

For your safety
Get overdose prevention, recognition, and response training; carry naloxone
Don’t use alone. Make a plan and tell a buddy who can call for help if needed
If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website (https://towardtheheart.com), or Call 1-888- 688-6677
Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less
Don’t mix drugs or mix drugs with alcohol
Test a small amount first and go slow
Use in an OPS if possible or connect with community supports below
Access fentanyl drug checking where available (OPS sites)
Call 911 or your local emergency number right away if someone overdoses

- Advertisment -
- Advertisment -
- Advertisement -

Continue Reading

More